# SDR ASAA2020112933612

- Difficulty date: November 29, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 27,135 hours, 8,668 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF T/C 78233008 EMERGENCY LIGHTS, OPERATIONS CHECK FOUND FWD RT R1 DOOR EMERGENCY LIGHT INOPERABLE, FWD MOST ABOVE AISLE, EMERGENCY LIGHT INOPERABLE AND R-1 DOOR ESCAPE SLIDE EMERGENCY LIGHT INOPERABLE.  GROUNDED-YES.  REMOVED & REPLACED FWD EMERGENCY LIGHT BATTERY PACK, PER B737-900 AMM 33-51-06-960-805 AND B737-900 WDM 33-51-12, FWD RT R1 DOOR, FWD AISLE AND R1 SLIDE EMERGENCY LIGHTS.  OPERATIONS CHECK GOOD.
